# SDR SWIA202155950

- Difficulty date: January 29, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Broken
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INNER CUTOUT HAS 2EA BROKEN ISOLATERS ON UPPER SIDE AS MARKED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED 2EA FWD SERVICE DOOR INNER CUTOUT ISOLATERS ON UPPER SIDE REF. SRM 51-40-08.
